# SDR DLL19980988

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 2761 · Drag Control Actuator
- Part: Gasket
- Condition: Torn
- Location: Nr 5 Spoiler Act
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF C-SYS HYD FLUID DUE TO RT NR 5 SPOILER HYD LK.  LANDING GEAR WAS MANUALLY EXTENDED.  REPLACED SEAL ON NUMBER 5 SPOILER ACTUATOR.
